# SDR LCFR950821

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81FC
- Make and model: Bell 212
- Aircraft serial: 30753
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3024901
- Condition: Eroded
- Location: Comp 1st Stage
- Part time: 7,224 hours
- Component: 3018111
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

THREE LOUD REPORTS WERE HEARD AND THEN NR 2 ENGINE WENT TO FLIGHT IDLE.  PILOT SHIFTED TO MANUAL FUEL CONTROL AND ITT WENT TO 1,000 DEGREES CELSIUS.  ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED SAFELY.  SUSPSECT COMPRESSOR STALLS DUE TO ERODED AND DIRTY COMPRESSOR BLADES.  (X)
